# SDR AUS20021208

- Difficulty date: October 17, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Cessna 421C
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3520 · Passenger Oxygen System
- Part: Line
- Part number: 510010739
- Condition: Corroded
- Location: Pax Oxygen
- Part time: 3,955 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OXYGEN INTERCONNECT LINES CORRODED FROM THE INSIDE OUT.
